# SDR R61A2024020300061

- Difficulty date: February 3, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 36,162 hours, 23,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066348002
- Condition: Corroded
- Location: Frm 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON FLOOR SUPPORT AT FRAME 74 BETWEEN STRINGER 29L AND 29R.  REMOVED AND REPLACED FLOOR SUPPORT AT FRAME 74 BETWEEN STRINGER 29L AND 29R REF EMB SRM 51-40-08.
